Problèmes mathématiques de la mécanique
Une formulation hybride du modèle de coque de Naghdi
[A hybrid formulation for Naghdiʼs shell model]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 7-8, pp. 317-321.

We present a new version of the Naghdi model for shells with curvature discontinuities. The unknowns – the displacement and the rotation of the normal to the shell midsurface – are described respectively in Cartesian and local covariant or contravariant basis. Our purpose here is to consider a constraint-free formulation instead of the one introduced by Blouza et al. (Two finite element approximation of Naghdiʼs shell model in Cartesian coordinates, SIAM J. Numer. Anal. 44 (2) (2006) 636–654), where the tangency character of the rotation is enforced by penalization or by duality. This new version enables us, in particular, to approximate by conforming finite elements the solution with less degrees of freedom compared to the method of Blouza et al.

Nous présentons une nouvelle version du modèle de Naghdi pour des coques admettant des courbures discontinues. Les inconnues, qui sont le déplacement et la rotation de la normale à la surface moyenne de la coque, sont respectivement décrites dans des bases cartésienne et locale covariante ou contravariante. Lʼobjectif de ce travail est de sʼaffranchir de la contrainte algébrique sur la rotation introduite par Blouza et al. (Two finite element approximation of Naghdiʼs shell model in Cartesian coordinates, SIAM J. Numer. Anal. 44 (2) (2006) 636–654) pour forcer le caractère tangentiel de cette inconnue, soit par pénalisation, soit à lʼaide dʼun multiplicateur de Lagrange. Cette nouvelle méthode permet, en particulier, dʼapprocher les inconnues par une méthode dʼéléments finis conformes avec moins de degrés de liberté comparativement à la méthode de Blouza et al.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.04.018
Blouza, Adel 1

1 Laboratoire de mathématiques Raphaël-Salem (UMR 6085), CNRS–université de Rouen, avenue de lʼUniversité, BP 12, 76801 Saint-Étienne-du-Rouvray, France
@article{CRMATH_2013__351_7-8_317_0,
     author = {Blouza, Adel},
     title = {Une formulation hybride du mod\`ele de coque de {Naghdi}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {317--321},
     publisher = {Elsevier},
     volume = {351},
     number = {7-8},
     year = {2013},
     doi = {10.1016/j.crma.2013.04.018},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.04.018/}
}
TY  - JOUR
AU  - Blouza, Adel
TI  - Une formulation hybride du modèle de coque de Naghdi
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 317
EP  - 321
VL  - 351
IS  - 7-8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.04.018/
DO  - 10.1016/j.crma.2013.04.018
LA  - fr
ID  - CRMATH_2013__351_7-8_317_0
ER  - 
%0 Journal Article
%A Blouza, Adel
%T Une formulation hybride du modèle de coque de Naghdi
%J Comptes Rendus. Mathématique
%D 2013
%P 317-321
%V 351
%N 7-8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.04.018/
%R 10.1016/j.crma.2013.04.018
%G fr
%F CRMATH_2013__351_7-8_317_0
Blouza, Adel. Une formulation hybride du modèle de coque de Naghdi. Comptes Rendus. Mathématique, Volume 351 (2013) no. 7-8, pp. 317-321. doi : 10.1016/j.crma.2013.04.018. http://www.numdam.org/articles/10.1016/j.crma.2013.04.018/

[1] Bernadou, M.; Ciarlet, P.G.; Miara, B. Existence theorem for two-dimensional linear shell theories, J. Elast., Volume 34 (1994), pp. 111-138

[2] Bernardi, C.; Blouza, A.; Hecht, F.; Le Dret, H. A posteriori analysis of finite element discretizations of a Naghdi shell model, IMA J. Numer. Anal. (2012) | DOI

[3] Blouza, A. Existence et unicité pour le modèle de Naghdi pour une coque peu régulière, C. R. Acad. Sci. Paris, Ser. I, Volume 324 (1997), pp. 839-844

[4] Blouza, A.; Le Dret, H. Existence and uniqueness for the linear Koiter model for shells with little regularity, Q. Appl. Math., Volume LVII (1999) no. 2, pp. 317-337

[5] Blouza, A.; Le Dret, H. Nagdhiʼs shell model: Existence, uniqueness and continuous dependence on the midsurface, J. Elast., Volume 64 (2001), pp. 199-216

[6] Blouza, A.; Hecht, F.; Le Dret, H. Two finite element approximation of Naghdiʼs shell model in Cartesian coordinates, SIAM J. Numer. Anal., Volume 44 (2006) no. 2, pp. 636-654

Cited by Sources: